26723 articles – 20431 references  [version française]
.:. Browse > Document list .:.
47154 documents ordered by :
First Previous 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
fulltext accessible on an other server A nonlinear effective slip interface law for transport phenomena between a fracture flow and a porous medium
Marciniak-Czochra A. et al
Discrete and Continuous Dynamical Systems series S 7 (2014) 1065-1077 [hal-00863443 - version 1]
Nguyen Q.-H.
Université François Rabelais - Tours (25/09/2014), Prof. Marie-Francoise BIDAUT-VERON and Prof. Laurent VERON (Dir.) [tel-01063365 - version 1]
fulltext access Open book structures on semi-algebraic manifolds
Dutertre N. et al
[hal-01064170 - version 1] (15/09/2014)
fulltext access A Central Limit Theorem for the Length of the Longest Common Subsequence in Random Words
Houdre C. et al
Rapport de recherche [hal-01064142 - version 1]
fulltext access On the solutions to complex parameter-dependent LMIs involved in the stability analysis of 2D discrete models
Bachelier O. et al
[hal-01064115 - version 1] (15/09/2014)
fulltext access A New Rejection Sampling Method for Truncated Multivariate Gaussian Random Variables Restricted to Convex Sets
Maatouk H. et al
[hal-01063978 - version 1] (15/09/2014)
restricted file access Farey's lines in Farey's diagrams, and application to Discrete Geometry
Khoshnoudirad D.
[hal-01063950 - version 1] (15/09/2014)
fulltext access Tell me what you Need, I Can Manage the Competition in Crowdsourcing systems
Ben Amor I. et al
MASTODONS (2014) 2 [hal-01062779 - version 1]
fulltext accessible on an other server Spectral problems for non elliptic symmetric systems with dissipative boundary conditions
Colombini F. et al
Journal of Functional Analysis 267, 6 (2014) 1637-1661 [hal-00956632 - version 1]
fulltext access Long time behaviour of a stochastic nanoparticle
Etore P. et al
Journal of Differential Equations 257, 6 (2014) 2115-2135 [hal-00680775 - version 4]
fulltext access HJB equations in infinite dimension with locally Lipschitz Hamiltonian and unbounded terminal condition
Masiero F. et al
Journal of Differential Equations 257, 6 (2014) 1989-2034 [hal-00915046 - version 1]
fulltext access Solvability analysis and numerical approximation of linearized cardiac electromechanics
Andreianov B. et al
[hal-00865585 - version 1] (2013-09-24)
fulltext access Traces of weighted Sobolev spaces. Old and new
Mironescu P. et al
[hal-01064025 - version 1] (15/09/2014)
fulltext access Global hypoelliptic and symbolic estimates for the linearized Boltzmann operator without angular cutoff
Alexandre R. et al
[hal-00766817 - version 2] (2014-09-14)
fulltext access Backup State Observer Based on Optic Flow Applied to Lunar Landing
Sabiron G. et al
[hal-01021322 - version 1] (09/07/2014)